# SDR UHLA201607040338

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 32,534 hours, 20,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO CLOSE.  R & R PASSENGER DOOR COUNTER BALANCE ROD AND ADJUSTED BELL CRANK ROD 7 IAW AMM 52-11-20.  OPS TEST GOOD.
